Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe itching around the area of neck post receiving trigger point injections. Bad reaction to shots?

Hi .I had 20 trigger point injections in the muscle running down my neck while it was very sore.The same evening I was in severe pain and I could not move.All I can do was cry I hurt so much.I called next morning and she just prescibed some compound cream and hydrocodone .I am itching all around area I recieved shots.Did I have a bad reaction to the shots?Now my neck is hurting AND im itching all day.
Asked On : Thu, 13 Dec 2012
Answers:  0 Views:  201 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor